| Model Number |
680R34 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 11 months post implant of this 34mm mitral annuloplasty ring, endocarditis was suspected based on a echocardiogram performed.It was reported that 3 days following the echocardiogram, the device was explanted and replaced with an unknown valve product from a different manufacturer.It was noted during the replacement procedure that there were "endocarditic deposits" on the ring.Antibiotic medication was prescribed.The adverse event was assessed as probably related to the device but not related to the implant procedure.It was reported that a microbiology culture found no growth of bacteria and yeast fungi.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Updated b3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.